A 51-year-old male asked:
pain reliever pm with acetaminophen 500mg and sleep-aid diphenhydramine hci 25mg ?
2 doctor answers
Dr. Alan Ali answered
32 years experience Psychiatry
Benadryl (diphenhydramine): Safe if prescribed by same doctor.
Answered on Aug 29, 2013
Dr. Stephen Gordon answered
43 years experience Dentistry
Question?: What is your question? Typically the pm pain relievers contain an antihistamine to promote sleep. But you may be groggy in the morning when you wake up. If you do not need pain relief try to avoid them, too much tylenol (acetaminophen) can have very bad side effects. Also please take only infrequently, never on a continuous basis. If sleeping is a problem, talk to your physician.
Answered on Mar 5, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Do urinalysis drug test tell the difference between oxycodone and oxycodone with acetaminophen for pain management
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month